Jump to content
Important Survey - Please Participate ×

The long road has become shorter...and I am afraid...


[Sp...]

Recommended Posts

Hi BB's...

 

If anyone is interested, I was the one whining about feeling lousy all the time at 6 mg. of Diazepam after a crossover from Clonazepam to Diazepam that occurred rather suddenly in March, 2016.  There was no mix of the two - I just went straight from 1.5 mgs. of Clonazepam to 15 mgs. of Diazepam.  That was difficult, but its all the help I could get.  Well, I just talked to my doctor and he gave me the following schedule for the final stretch (all bedtime doses):

 

Week 1 - 5.0 mg. -    [1] 5mg. tablet for 7 days

Week 2 - 4.5 mg. -    [1/2] 5 mg. tablet plus [1] 2mg. tablets for 7 days

Week 3 - 4.0 mg. -    [2] 2 mg. tablets at bedtime for 7 days

Week 4 - 3.5 mg. -    [1/2] 5 mg. tablet plus [1/2] 2 mg. tablets for 7 days

Week 5 - 3.0 mg. -    [1 and 1/2] tablet 2mg. tablets for 7 days

Week 6 - 2.5 mg. -    [1/2] 5 mg. tablets for 7 days

Week 7 - 2.0 mg. -    [1] 2 mg. tablet for 7 days

Week 8 - 1.0 mg. -    [1/2] 2 mg. tablet for 7 days

Week 9 - STOP

 

I am 2 days into the 5 mg. dosage, so I am going to finish this on November 5 - whether I like it or not AND I DO, but I am afraid of what I don't know (makes a lot of sense, right?).  If I can help anyone in my situation with this schedule drafted by my G.P., it would make me feel a lot better as I head toward the finish line.  Again, I am excited (its been 6 months), but I am also afraid.  How ridiculous is that?

 

Best to All,

 

Sprinkly

Link to comment
Share on other sites

Please don't wait to post until you are finished...post every day because it helps validate and process what you are experiencing!  Best wishes...
Link to comment
Share on other sites

Ok.  I see what you are saying.  I actually emailed my husband about an hour ago to say that I am 4 days in to .5mgs per day and I am inexplicably feeling great.  I can only hope that my sloppy titration that began in March might just work for others trying to ditch Clonazepam.  I followed an Ashton taper table as closely as my doctors would allow, so I am confident that Professor Ashton is the ultimate authority on benzo tapering.  For whatever reason, my GP wants me to jump from 2 mgs. to 1mgs. in the last two weeks.  I think he has simply concluded that taking 1 mg. is like taking an aspirin (for me) and he wants me to keep pace.  For this, I am grateful.

 

For anyone who is curious, my problems for the last three months have been digestive (IBS - I am all over the place), a few days of depression and many days of feeling all alone and not wanting to socialize beyond work.  I have never experienced Tinnititus which is bizarre as it is such a common complaint.

 

Keep the faith buddies!  I am seeing the light at the end of the tunnel here...

 

Sprinkly

Link to comment
Share on other sites

×
×
  • Create New...